# SDR RYNA2011020900005

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- Aircraft time: 53,538 hours, 33,902 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC 932 SLIDE INADVERTENTLY DEPLOYED.  RE-PACKED TAIL CONE SLIDE, RE-INSTALLED SLIDE AND TAIL CONE.
